# SDR SWAA2024062790469

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR CLIP AT ACB BS787 RBL15 WL154. MARKED<[01] REMOVED AND REPLACED STR CLIP AT ACB BS787 RBL15 WL154 IAW SRM 51-40-02 AND DWG 146A1262.
